# SDR AWXA9500795

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS/BUR - PRESSURIZATION WAS INADEQUATE DURING INITIAL CLIMB.  FLIGHT WAS ABORTED.  AIRCRAFT RETURNED TO LAS LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PACK FLOW CONTROL VALVE AND THE LEFT AIR CYCLE MACHINE PER BMM CHAPTER 21.  BOTH OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
